# SDR SWAA2025081904811

- Difficulty date: August 15, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N472WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33831
- Aircraft time: 68,998 hours, 41,333 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Zone 700
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

#2 MAIN TIRE BLOWN AT APPROXIMATELY 110 KNOTS ON TAKEOFF. NO ENGINE OR FLT CONTROL ABNORMALITIES NOTED. NO OVER-WEIGHT LANDING. MIN BRAKING USED ON LONG RUNWAY WITH LONG ROLLOUT.  REMOVED & REPLACED NR 1 & 2 MWA'S IAW AMM 32-45-11.
